# SDR SWIA202162771

- Difficulty date: September 27, 2021
- Submitted: November 26, 2021
- Operation: Air carrier
- Aircraft: N641CA
- Make and model: Cndair CL600*
- Aircraft serial: 10122
- Aircraft time: 40,424 hours, 30,561 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION ON BRACKET PLATE AT STGR 27, FS549.00 OF INTERNAL SURROUND STRUCTURE OF THE FORWARD BAGGAGE BAY DOOR.   (C-CHECK RO 11-24-21)   REMOVED DAMAGE AND EVALUATED REPAIR. REPAIR FOUND TO BE OUT OF LIMITS. REMOVED, FABRICATED AND INSTALLED NEW PART. REF. CRJ 700 SRM 51-42-06-001-001-A01 REV. 38 DATED: JULY 25, 2020 AND DWG SH670-34082 REV. B / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
